| Article ID: | iaor20001095 |
| Country: | China |
| Volume: | 18 |
| Issue: | 3 |
| Start Page Number: | 225 |
| End Page Number: | 232 |
| Publication Date: | Aug 1996 |
| Journal: | Mathematica Numerica Sinica |
| Authors: | Zhang X., Zhang K.C. |
In this paper, the authors establish a Newton-type homotopy interior-point algorithm for posynomial geometric programming, and prove its convergence under weaker assumptions. Numerical examples are given to demonstrate the simpleness and effectiveness.